January  2017, 16(1): 243-252. doi: 10.3934/cpaa.2017011

Trudinger-Moser type inequality and existence of solution for perturbed non-local elliptic operators with exponential nonlinearity

Mathematics Department, University of Monastir, Faculty of Sciences, Monastir, 5019, Tunisia

Received  April 2016 Revised  August 2016 Published  November 2016

In this paper we consider the following perturbed nonlocal problem with exponential nonlinearity
$\begin{cases}-\mathcal{L}_{K}u+ \left|u\right|^{p-2}u+h(u)= f \ \ \ \ \ \mbox{in} \ \ \Omega,\\u=0, \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \mbox{in}\ \ \mathbb{R}^{N}\setminus \Omega,\end{cases}$
where $s\in (0, 1)$, $N=ps$, $p\geq 2$ and $f\in L.{\infty}(\mathbb{R}^{N})$. First, we generalize a suitable Trudinger-Moser inequality to a fractional functional space. Then, using the Ekeland's variational principle, we prove the existence of a solution of problem (1).
Citation: Anouar Bahrouni. Trudinger-Moser type inequality and existence of solution for perturbed non-local elliptic operators with exponential nonlinearity. Communications on Pure & Applied Analysis, 2017, 16 (1) : 243-252. doi: 10.3934/cpaa.2017011
References:
[1]

S. Adachi and K. Tanaka, Trudinger type inequalities in ${\mathbb{R}.n}$ and their best constants, Proc. Amer. Math. Soc, 128 (2000), 2051-2057.  doi: 10.1090/S0002-9939-99-05180-1.  Google Scholar

[2]

G. Autuori and P. Pucci, Elliptic problems involving the fractional Laplacian in ${\mathbb{R}.n}$, J. Differential Equations, 255 (2012), 2340-2362.  doi: 10.1016/j.jde.2013.06.016.  Google Scholar

[3]

M. Giovanni Bisci and V. Radulescu, Ground state solutions of scalar field fractional Schrödinger equations, Calc. Var., 54 (2015), 2985-3008.  doi: 10.1007/s00526-015-0891-5.  Google Scholar

[4]

G. Molica Bisci, V. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Combridge University press, Cambridge, 2015. doi: 10.1017/CBO9781316282397.  Google Scholar

[5]

Brezis Haim and Merle Frank, Uniform estimates and blow-up behavior for solutions of -∆u = V(x)eu in two dimensions, Comm. Partial Differential Equations, 16 (1991), 1223-1253.  doi: 10.1080/03605309108820797.  Google Scholar

[6]

L. CafarelliS. Salsa and L. Silvestre, Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplatian, Invent. Math, 171 (2008), 425-461.  doi: 10.1007/s00222-007-0086-6.  Google Scholar

[7]

L. CaffarelliJ-M Roque joffre and Y. Sire, Variational problems for free boundaries for the fractional Laplacian, J. Eur. Math. Soc, 12 (2010), 1151-1179.  doi: 10.4171/JEMS/226.  Google Scholar

[8]

X. Cheng, Ground state solutions of asymptotically linear fractional Schrödinger equations with unbounded potential, J. Math. Phys, 54 (2013), 061504.  doi: 10.1063/1.4809933.  Google Scholar

[9]

I. Ekeland, On the variational principle principle, J. Math. Anal. Appl, 47 (2014), 324-353.   Google Scholar

[10]

P. FelmerA. Quaas and J. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Pro. Roy. Soc. Edinburgh Sect A, 142 (2012), 1237-1262.   Google Scholar

[11]

D. G. de FigueiredoJ. M. do Ò and B. Ruf, On an inequality by Trudinger N., J. Moser and related elliptic equations, Commun. Pure Appl. Math, 55 (2002), 135-152.  doi: 10.1002/cpa.10015.  Google Scholar

[12]

D. G. de FigueiredoO. H. Miyagaki and B. Ruf, Elliptic equations in R2 with nonlinearities in he critical growth range, Calc. Var. Partial Differ. Equ, 3 (1995), 139-153.  doi: 10.1007/BF01205003.  Google Scholar

[13]

A. Fiscella, R. Servadei and E. Valdinoci, Density properties for fractional Sobolev spaces, preprint. doi: 10.5186/aasfm.2015.4009.  Google Scholar

[14]

G. Franzina and G. Palatucci, Fractional p-eigenvalues, Riv. Mat. Univ. Parma, 5 (2014), 373-386.   Google Scholar

[15]

A. Iannizzotto and M. Squassina, $\frac{1}{2}$ -Laplacian problems with exponential nonlinearity, J. Math. Anal. Appl, 414 (2014), 372-385.  doi: 10.1016/j.jmaa.2013.12.059.  Google Scholar

[16]

Yan Li Yan and Shafrir Itai, Blow-up analysis for solutions of -∆u = Veu in dimension two, Indiana Univ. Math. J, 43 (1994), 1255-1270.  doi: 10.1512/iumj.1994.43.43054.  Google Scholar

[17]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math, 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[18]

T. Ozawa, On critical cases of Sobolev's inequalities, J. Funct. Analysis, 127 (1995), 259-269.  doi: 10.1006/jfan.1995.1012.  Google Scholar

[19]

R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl, 389 (2012), 887-898.  doi: 10.1016/j.jmaa.2011.12.032.  Google Scholar

[20]

R. Servadei and E. Valdinoci, Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators, Rev. Mat. Iberoam, 29 (2013), 1091-1126.  doi: 10.4171/RMI/750.  Google Scholar

[21]

R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst, 33 (2013), 2105-2137.   Google Scholar

[22]

Y. Sire and E. Valdinoci, Rigidity results for some boundary quasilinear phase transitions, Comm. Partial. Differ. Eq, 33 (2009), 765-784.  doi: 10.1080/03605300902892402.  Google Scholar

[23]

N. S. Trudinger, On imbeddings into Orcliz spaces and some applications, J. Math. Mech, 17 (1967), 473-483.   Google Scholar

[24]

J. L. Vázquez, Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators, Discrete Contin. Dyn. Syst, 7 (2014), 857-885.  doi: 10.3934/dcdss.2014.7.857.  Google Scholar

show all references

References:
[1]

S. Adachi and K. Tanaka, Trudinger type inequalities in ${\mathbb{R}.n}$ and their best constants, Proc. Amer. Math. Soc, 128 (2000), 2051-2057.  doi: 10.1090/S0002-9939-99-05180-1.  Google Scholar

[2]

G. Autuori and P. Pucci, Elliptic problems involving the fractional Laplacian in ${\mathbb{R}.n}$, J. Differential Equations, 255 (2012), 2340-2362.  doi: 10.1016/j.jde.2013.06.016.  Google Scholar

[3]

M. Giovanni Bisci and V. Radulescu, Ground state solutions of scalar field fractional Schrödinger equations, Calc. Var., 54 (2015), 2985-3008.  doi: 10.1007/s00526-015-0891-5.  Google Scholar

[4]

G. Molica Bisci, V. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Combridge University press, Cambridge, 2015. doi: 10.1017/CBO9781316282397.  Google Scholar

[5]

Brezis Haim and Merle Frank, Uniform estimates and blow-up behavior for solutions of -∆u = V(x)eu in two dimensions, Comm. Partial Differential Equations, 16 (1991), 1223-1253.  doi: 10.1080/03605309108820797.  Google Scholar

[6]

L. CafarelliS. Salsa and L. Silvestre, Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplatian, Invent. Math, 171 (2008), 425-461.  doi: 10.1007/s00222-007-0086-6.  Google Scholar

[7]

L. CaffarelliJ-M Roque joffre and Y. Sire, Variational problems for free boundaries for the fractional Laplacian, J. Eur. Math. Soc, 12 (2010), 1151-1179.  doi: 10.4171/JEMS/226.  Google Scholar

[8]

X. Cheng, Ground state solutions of asymptotically linear fractional Schrödinger equations with unbounded potential, J. Math. Phys, 54 (2013), 061504.  doi: 10.1063/1.4809933.  Google Scholar

[9]

I. Ekeland, On the variational principle principle, J. Math. Anal. Appl, 47 (2014), 324-353.   Google Scholar

[10]

P. FelmerA. Quaas and J. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Pro. Roy. Soc. Edinburgh Sect A, 142 (2012), 1237-1262.   Google Scholar

[11]

D. G. de FigueiredoJ. M. do Ò and B. Ruf, On an inequality by Trudinger N., J. Moser and related elliptic equations, Commun. Pure Appl. Math, 55 (2002), 135-152.  doi: 10.1002/cpa.10015.  Google Scholar

[12]

D. G. de FigueiredoO. H. Miyagaki and B. Ruf, Elliptic equations in R2 with nonlinearities in he critical growth range, Calc. Var. Partial Differ. Equ, 3 (1995), 139-153.  doi: 10.1007/BF01205003.  Google Scholar

[13]

A. Fiscella, R. Servadei and E. Valdinoci, Density properties for fractional Sobolev spaces, preprint. doi: 10.5186/aasfm.2015.4009.  Google Scholar

[14]

G. Franzina and G. Palatucci, Fractional p-eigenvalues, Riv. Mat. Univ. Parma, 5 (2014), 373-386.   Google Scholar

[15]

A. Iannizzotto and M. Squassina, $\frac{1}{2}$ -Laplacian problems with exponential nonlinearity, J. Math. Anal. Appl, 414 (2014), 372-385.  doi: 10.1016/j.jmaa.2013.12.059.  Google Scholar

[16]

Yan Li Yan and Shafrir Itai, Blow-up analysis for solutions of -∆u = Veu in dimension two, Indiana Univ. Math. J, 43 (1994), 1255-1270.  doi: 10.1512/iumj.1994.43.43054.  Google Scholar

[17]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math, 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[18]

T. Ozawa, On critical cases of Sobolev's inequalities, J. Funct. Analysis, 127 (1995), 259-269.  doi: 10.1006/jfan.1995.1012.  Google Scholar

[19]

R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl, 389 (2012), 887-898.  doi: 10.1016/j.jmaa.2011.12.032.  Google Scholar

[20]

R. Servadei and E. Valdinoci, Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators, Rev. Mat. Iberoam, 29 (2013), 1091-1126.  doi: 10.4171/RMI/750.  Google Scholar

[21]

R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst, 33 (2013), 2105-2137.   Google Scholar

[22]

Y. Sire and E. Valdinoci, Rigidity results for some boundary quasilinear phase transitions, Comm. Partial. Differ. Eq, 33 (2009), 765-784.  doi: 10.1080/03605300902892402.  Google Scholar

[23]

N. S. Trudinger, On imbeddings into Orcliz spaces and some applications, J. Math. Mech, 17 (1967), 473-483.   Google Scholar

[24]

J. L. Vázquez, Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators, Discrete Contin. Dyn. Syst, 7 (2014), 857-885.  doi: 10.3934/dcdss.2014.7.857.  Google Scholar

[1]

Yuxia Guo, Shaolong Peng. A direct method of moving planes for fully nonlinear nonlocal operators and applications. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020462

[2]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[3]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[4]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[5]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[6]

Andrew D. Lewis. Erratum for "nonholonomic and constrained variational mechanics". Journal of Geometric Mechanics, 2020, 12 (4) : 671-675. doi: 10.3934/jgm.2020033

[7]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[8]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[9]

Shao-Xia Qiao, Li-Jun Du. Propagation dynamics of nonlocal dispersal equations with inhomogeneous bistable nonlinearity. Electronic Research Archive, , () : -. doi: 10.3934/era.2020116

[10]

Shipra Singh, Aviv Gibali, Xiaolong Qin. Cooperation in traffic network problems via evolutionary split variational inequalities. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020170

[11]

Mehdi Bastani, Davod Khojasteh Salkuyeh. On the GSOR iteration method for image restoration. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 27-43. doi: 10.3934/naco.2020013

[12]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[13]

Huiying Fan, Tao Ma. Parabolic equations involving Laguerre operators and weighted mixed-norm estimates. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5487-5508. doi: 10.3934/cpaa.2020249

[14]

Anton A. Kutsenko. Isomorphism between one-Dimensional and multidimensional finite difference operators. Communications on Pure & Applied Analysis, 2021, 20 (1) : 359-368. doi: 10.3934/cpaa.2020270

[15]

Hong Niu, Zhijiang Feng, Qijin Xiao, Yajun Zhang. A PID control method based on optimal control strategy. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 117-126. doi: 10.3934/naco.2020019

[16]

Hai-Feng Huo, Shi-Ke Hu, Hong Xiang. Traveling wave solution for a diffusion SEIR epidemic model with self-protection and treatment. Electronic Research Archive, , () : -. doi: 10.3934/era.2020118

[17]

Sihem Guerarra. Maximum and minimum ranks and inertias of the Hermitian parts of the least rank solution of the matrix equation AXB = C. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 75-86. doi: 10.3934/naco.2020016

[18]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 215-242. doi: 10.3934/cpaa.2020264

[19]

Li-Bin Liu, Ying Liang, Jian Zhang, Xiaobing Bao. A robust adaptive grid method for singularly perturbed Burger-Huxley equations. Electronic Research Archive, 2020, 28 (4) : 1439-1457. doi: 10.3934/era.2020076

[20]

Zexuan Liu, Zhiyuan Sun, Jerry Zhijian Yang. A numerical study of superconvergence of the discontinuous Galerkin method by patch reconstruction. Electronic Research Archive, 2020, 28 (4) : 1487-1501. doi: 10.3934/era.2020078

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (109)
  • HTML views (136)
  • Cited by (8)

Other articles
by authors

[Back to Top]